The Annals of Mathematical Statistics

A Problem Concerning Generalized Age-Dependent Branching Processes with Immigration

S. D. Durham

Full-text: Open access

Abstract

In a generalized age-dependent branching process, immigrants are allowed to arrive according to a non-homogeneous Poisson process. A limit theorem is given for the critical case.

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1121-1123.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693344

Digital Object Identifier
doi:10.1214/aoms/1177693344

Mathematical Reviews number (MathSciNet)
MR278400

Zentralblatt MATH identifier
0219.60063

JSTOR
links.jstor.org

Citation

Durham, S. D. A Problem Concerning Generalized Age-Dependent Branching Processes with Immigration. Ann. Math. Statist. 42 (1971), no. 3, 1121--1123. doi:10.1214/aoms/1177693344. https://projecteuclid.org/euclid.aoms/1177693344


Export citation